RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 4, Pages 836–842 (Mi tvp4390)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On asymptotic normality of the sample mode of multivariate distributions

V. D. Konakov


Abstract: Some results are obtained about asymptotic behaviour of an estimator of the mode of multivariate distributions. The limiting distributions are shown to be normal, and their parameters are found.

Full text: PDF file (871 kB)

English version:
Theory of Probability and its Applications, 1974, 18:4, 794–799

Bibliographic databases:

Received: 22.05.1972

Citation: V. D. Konakov, “On asymptotic normality of the sample mode of multivariate distributions”, Teor. Veroyatnost. i Primenen., 18:4 (1973), 836–842; Theory Probab. Appl., 18:4 (1974), 794–799

Citation in format AMSBIB
\Bibitem{Kon73}
\by V.~D.~Konakov
\paper On asymptotic normality of the sample mode of multivariate distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 4
\pages 836--842
\mathnet{http://mi.mathnet.ru/tvp4390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=336874}
\zmath{https://zbmath.org/?q=an:0325.62033}
\transl
\jour Theory Probab. Appl.
\yr 1974
\vol 18
\issue 4
\pages 794--799
\crossref{https://doi.org/10.1137/1118104}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4390
  • http://mi.mathnet.ru/eng/tvp/v18/i4/p836

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 50:1 (2006), 153–165  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Khardani S., Lemdani M., Said E.O., “On the strong uniform consistency of the mode estimator for censored time series”, Metrika, 75:2 (2012), 229–241  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:130
    Full text:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020